# SDR 513NA0005

- Difficulty date: April 15, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N513NA
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 54,750 hours, 22,658 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Missing
- Location: Wheel
- Component: Wheel
- Component part number: 31428
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE TIE BOLTS MISSING ON THE NR 5 MAIN WHEEL ASSEMBLY.  REPLACED LEFT OUTBOARD TIRE ASSEMBLY PER MM 32-45-01.
